# SDR IPXA2016040401558

- Difficulty date: March 7, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA3006505
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN LONGERON 25R CRACKED AT BS 5-123 ACCOMPLISHED REPAIR ON MAIN CABIN LONGERON 25R FROM BS 5-123 TO 1541 IAW SRM 53-00-05, REPAIR 1, FIG 201/202.
